Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New generating functions for classical polynomials


Author: J. W. Brown
Journal: Proc. Amer. Math. Soc. 21 (1969), 263-268
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0236438-8
MathSciNet review: 0236438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Brafman, An ultraspherical generating function, Pacific J. Math. 7 (1957), 1319-1323. MR 0102620 (21:1410)
  • [2] -, Generating functions of Jacobi and related polynomials, Proc. Amer. Math. Soc. 2 (1951), 942-949. MR 0045875 (13:649i)
  • [3] -, Series of products of Gegenbauer polynomials, Math. Z. 62 (1955), 438-442. MR 0070777 (17:34e)
  • [4] -, Unusual generating functions for ultraspherical polynomials, Michigan Math. J. 1 (1952), 131-138. MR 0054781 (14:978c)
  • [5] H. W. Gould, A series transformation for finding convolution identities, Duke Math. J. 28 (1961), 193-202. MR 0123895 (23:A1216)
  • [6] -, Some generalizations of Vandermonde's convolution, Amer. Math. Monthly 63 (1956), 84-91. MR 0075170 (17:702g)
  • [7] G. Pólya and G. Szego, Aufgaben und Lehrsatze aus der Analysis. I, Springer-Verlag, Berlin, 1964.
  • [8] G. Szego, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236438-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society